# SDR 95ZZZZ52

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- Engine: Garrtt TPE33112UAR
- System (JASC): 7320 · Fuel Controlling System
- Part: P2-T2 Sensor
- Part number: 8691691
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 4580 - BNA - ON CLIMB-OUT THE LEFT ENGINE TQ AND FUEL FLOW SURGED.  THE LEFT ENGINE WAS SHUT DOWN, THE CREW DECLARED AND EMERGENCY AND LANDED BACK AT BNA WITHOUT INCIDENT.  REPLACED LEFT ENGINE P2-T2 SENSOR.  (Z)
